Document Detail


Severe unilateral bronchospasm mimicking inadvertent endobronchial intubation: a complication of the use of a topical lidocaine Laryngojet injector.
MedLine Citation:
PMID:  11732533     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
A healthy young woman is described in whom the left chest was unable to be inflated after intubation. The differential diagnosis and management are discussed. Severe unilateral bronchospasm was probably caused by topical lidocaine injected at the vocal cords and, inadvertently, into the left main bronchus with a Laryngojet device.
Authors:
A D Farmery
Related Documents :
22623413 - Pharmacologically dosed oral glutamine reduces myocardial injury in patients undergoing...
6732553 - Lidocaine removal during resin hemoperfusion for phenobarbital intoxication.
15149423 - Relationship between qrs duration and left ventricular dyssynchrony in patients with en...
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  British journal of anaesthesia     Volume:  85     ISSN:  0007-0912     ISO Abbreviation:  Br J Anaesth     Publication Date:  2000 Dec 
Date Detail:
Created Date:  2001-12-04     Completed Date:  2002-01-03     Revised Date:  2004-11-17    
Medline Journal Info:
Nlm Unique ID:  0372541     Medline TA:  Br J Anaesth     Country:  England    
Other Details:
Languages:  eng     Pagination:  917-9     Citation Subset:  IM    
Affiliation:
Nuffield Department of Anaesthetics, University of Oxford, Radcliffe Infirmary, UK.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Adult
Anesthetics, Local / administration & dosage
Bronchi*
Bronchial Spasm / chemically induced,  etiology*
Diagnosis, Differential
Female
Foreign Bodies / complications*
Humans
Intubation, Intratracheal / adverse effects*
Lidocaine / administration & dosage
Syringes / adverse effects*
Chemical
Reg. No./Substance:
0/Anesthetics, Local; 137-58-6/Lidocaine
Comments/Corrections
Comment In:
Br J Anaesth. 2001 Jun;86(6):896-7   [PMID:  11573606 ]

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Prolonged vecuronium neuromuscular blockade associated with Charcot Marie Tooth neuropathy.
Next Document:  Anaesthesia for Kartagener's syndrome.